# SDR USAA920071205

- Difficulty date: October 12, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED FRAME, BS 867, S8L - S9L.  REPAIRED FRAME, BS 867, S8L - S9L IAW USAIRWAYS TYPICAL REPAIR 53-10-20E.
